# SDR SWAA2016060652336

- Difficulty date: May 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 39,589 hours, 23,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A2001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT VERTICAL STIFFENER CRACKED AT BS 540, 5TH FROM RT SIDE, RBL 24.75.  R & R STIFFENER IAW DWG.
